File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: B-spline solution of a singularly perturbed boundary value problem arising in biology

TitleB-spline solution of a singularly perturbed boundary value problem arising in biology
Authors
KeywordsBiology
Differential Equations
Linear Systems
Perturbation Techniques
Issue Date2009
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/chaos
Citation
Chaos, Solitons and Fractals, 2009, v. 42 n. 5, p. 2934-2948 How to Cite?
AbstractWe use B-spline functions to develop a numerical method for solving a singularly perturbed boundary value problem associated with biology science. We use B-spline collocation method, which leads to a tridiagonal linear system. The accuracy of the proposed method is demonstrated by test problems. The numerical result is found in good agreement with exact solution. © 2009 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/90784
ISSN
2015 Impact Factor: 1.611
2015 SCImago Journal Rankings: 0.679
ISI Accession Number ID
Funding AgencyGrant Number
Natural Science Foundation of China10771167
10571142
Funding Information:

Supported by the Natural Science Foundation of China (Nos. 10771167 and 10571142).

References

 

DC FieldValueLanguage
dc.contributor.authorLin, Ben_HK
dc.contributor.authorLi, Ken_HK
dc.contributor.authorCheng, Zen_HK
dc.date.accessioned2010-09-17T10:08:20Z-
dc.date.available2010-09-17T10:08:20Z-
dc.date.issued2009en_HK
dc.identifier.citationChaos, Solitons and Fractals, 2009, v. 42 n. 5, p. 2934-2948en_HK
dc.identifier.issn0960-0779en_HK
dc.identifier.urihttp://hdl.handle.net/10722/90784-
dc.description.abstractWe use B-spline functions to develop a numerical method for solving a singularly perturbed boundary value problem associated with biology science. We use B-spline collocation method, which leads to a tridiagonal linear system. The accuracy of the proposed method is demonstrated by test problems. The numerical result is found in good agreement with exact solution. © 2009 Elsevier Ltd. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/chaosen_HK
dc.relation.ispartofChaos, Solitons and Fractalsen_HK
dc.subjectBiologyen_HK
dc.subjectDifferential Equationsen_HK
dc.subjectLinear Systemsen_HK
dc.subjectPerturbation Techniquesen_HK
dc.titleB-spline solution of a singularly perturbed boundary value problem arising in biologyen_HK
dc.typeArticleen_HK
dc.identifier.emailLin, B:blin@hku.hken_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.chaos.2009.04.036en_HK
dc.identifier.scopuseid_2-s2.0-67651232579en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-67651232579&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume42en_HK
dc.identifier.issue5en_HK
dc.identifier.spage2934en_HK
dc.identifier.epage2948en_HK
dc.identifier.isiWOS:000269425200043-
dc.identifier.citeulike5152079-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats